Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2013, Article ID 383415, 9 pages
http://dx.doi.org/10.1155/2013/383415
Review Article

Modeling of Random Delays in Networked Control Systems

1College of Electrical Engineering, Anhui Polytechnic University, Wuhu 241000, China
2School of Automation, Southeast University, Nanjing 210096, China

Received 2 April 2013; Accepted 8 July 2013

Academic Editor: Mohamed Zribi

Copyright © 2013 Yuan Ge et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan Ge, Qigong Chen, Ming Jiang, and Yiqing Huang, “Modeling of Random Delays in Networked Control Systems,” Journal of Control Science and Engineering, vol. 2013, Article ID 383415, 9 pages, 2013. https://doi.org/10.1155/2013/383415.